On Connection between Characterestic Functions and the Caratheodori Class Functions
Serdica Mathematical Journal, Tome 32 (2006) no. 4, pp. 289-302
Cet article a éte moissonné depuis la source Bulgarian Digital Mathematics Library
Connection of characteristic functions S(z) of nonunitary operator T with the functions of Caratheodori class is established. It was demonstrated that the representing measures from integral representation of the function of Caratheodori's class are defined by restrictions of spectral measures of unitary dilation, of a restricted operator T on the corresponding defect subspaces.
Keywords:
Characterestic Function, Caratheodori Class Function, Colligation, Homographic Transformation
@article{SMJ2_2006_32_4_a1,
author = {Zolotarev, Vladimir A. and Hatamleh, Ra\'ed},
title = {On {Connection} between {Characterestic} {Functions} and the {Caratheodori} {Class} {Functions}},
journal = {Serdica Mathematical Journal},
pages = {289--302},
year = {2006},
volume = {32},
number = {4},
language = {en},
url = {http://geodesic.mathdoc.fr/item/SMJ2_2006_32_4_a1/}
}
TY - JOUR AU - Zolotarev, Vladimir A. AU - Hatamleh, Raéd TI - On Connection between Characterestic Functions and the Caratheodori Class Functions JO - Serdica Mathematical Journal PY - 2006 SP - 289 EP - 302 VL - 32 IS - 4 UR - http://geodesic.mathdoc.fr/item/SMJ2_2006_32_4_a1/ LA - en ID - SMJ2_2006_32_4_a1 ER -
Zolotarev, Vladimir A.; Hatamleh, Raéd. On Connection between Characterestic Functions and the Caratheodori Class Functions. Serdica Mathematical Journal, Tome 32 (2006) no. 4, pp. 289-302. http://geodesic.mathdoc.fr/item/SMJ2_2006_32_4_a1/